MathSciNet Relay Station
MathSciNet bibliographic data
MR1473165 11F70 (22E55)
Mœglin, Colette Non nullité de certains relêvements par séries théta. (French) [Nonnullity of certain liftings by theta series] J. Lie Theory 7 (1997), no. 2, 201–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement